MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Trek Bone Marrow Biopsy Kit; Biopsy Instrument

Bard Peripheral Vascular, Inc. Trek Bone Marrow Biopsy Kit; Biopsy Instrument
Catalog Number TKM1115
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a bone marrow biopsy procedure using a trek driver and a trek bone marrow biopsy kit.During the procedure, there was no difficulty inserting the needle hub into the quick connect hub, and it clicked into place as expected.When the quick connect hub was moved to one of the disconnect positions, the needle hub could be removed without resistance.However, difficulty was encountered when attempting to remove the needle from the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Trek Bone Marrow Biopsy Kit
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
CAREFUSION MANNFORD
400 foster rd
mannford OK 74044
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50218296
Report Number2020394-2026-02073
Device Sequence Number13406337
Product Code KNW
UDI-Device Identifier00801741201387
UDI-Public(01)00801741201387(17)281130(10)0001655214
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K213896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTKM1115
Device Lot Number0001655214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/03/2026
09/21/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/07/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown